Volume 32, Issue 6, November–December, 1991

ISSN: 0037-4466 (Print) 1573-9260 (Online)

In this issue (23 articles)

previous disabled Page of 2
  1. No Access

    OriginalPaper

    Algebraic binary-Lie algebras

    A. N. Grishkov Pages 933-938
  2. No Access

    OriginalPaper

    Sandwiches in Lie algebras

    Yu. A. Medvedev Pages 993-1005
  3. No Access

    BriefCommunication

    The word problem for discriminator varieties

    A. G. Pinus Pages 1005-1007
  4. No Access

    OriginalPaper

    Free affine Albert algebras

    S. V. Polikarpov Pages 1008-1016
  5. No Access

    OriginalPaper

    Automorphisms of finite groups

    S. A. Syskin Pages 1034-1037
previous disabled Page of 2